MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE I SP

LUMINEX CORPORATION VERIGENE I SP
Model Number 10-0000-07
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The service visit at kaiser permanente regional reference lab - (b)(4) was scheduled for a 12 month pm within work order: (b)(4).During the site visit, the hybridization (hyb) heater required recalibration due to failing initial verification at setpoint 2.Field quality updated risk assessment questions 7 and 8 were updated to 'yes' since the setpoint temperature failed outside the accepted limits established by the verigene i assay temperature tolerance guard band risk report (b)(4).
 
Additional Manufacturer Narrative
In review of all associated customer-provided documentation and internally generated investigation notes against the criteria set forth in document (b)(4) (medical device reporting standards operating procedure), this complaint does meet the requirements for an mdr in the countries where this product is sold or distributed.Filing individual mdr out of abundance of caution due to the remote possibility of a false result contributing to a death or serious injury.

Brand Name
VERIGENE I SP
Common Device Name
VERIGENE I SP
Manufacturer (Section D)
LUMINEX CORPORATION
12212 technology blvd
austin TX 78727
Manufacturer Contact
jennifer svoboda
12212 technology blvd
austin, TX 78727
MDR Report Key15170053
Report Number1650733-2022-00046
Device Sequence Number5121070
Product Code NSU
UDI-Device Identifier00840487101483
UDI-Public00840487101483
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10-0000-07
Device Catalogue Number10-0000-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown